My first side effects from Remicade (after being on it for a while) were pounding, racing and irregular heartbeat. I also felt like I was getting hot and flushed. It was very scary. No nurses were around, so I just got through the experience and didn't say anything. The next time it happened but worse, and I said something. They didn't seem overly concerned. The following time, a nurse came in and asked me if I had experienced any side effects. I mentioned that heart thing and she said that that was a serious side effect and that they would not give me anymore of the Remicade at the infusion center. I had to get it at the hospital with close monitoring. Well, the first hospital one was fine. The next time I had the problems, but worse along with severe stomach pains, fever, and difficulty breathing. I had to stop Remicade. After that from time to time I would have heart racing. Then my heart got stuck racing so fast I could not count the beats per minute. I went to the ER and was told my heart was in atrial fibrillation. The top part was going about 300 beats per minute, while the bottom part was at 180 beats. It was so scary. I don't know if it was somehow caused by the Remicade, but your daughter needs to see a cardiologist. I am now on Humira with no side effects and wonderful control of my Crohn's.